# SDR AU991015

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Pwa PW4056
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rod
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FOLLOWING REMOVAL OF THE RT PYLON BOAT FAIRING FOR REPAIR THE FOLLOWING DEFECTS WERE FOUND:  1.  RT ENGINE DRIVEN HYDRAULIC PUMP PRESSURE AND SUPPLY LINE  ELBOW JAM NUTS BACKED OFF AND ELBOW FRETTING IN PYLON RECEPTACLES2S.   2.   INBOARD VERTICAL STRAKE RIVET HEAD MISSING.   3.   INBOARD PYLON FAIRING SUPPORT ROD ATTACHMENT FITTING WORN DUE TO FRETTING BEARING.  4.  RT PYLON AFT FAIRING STAINLESS STEEL HEAT SHIELDS/CLOSING PANELS HAD NUMEROUS LOOSE AND MISSING FASTENERS.
